# SDR 97ZZZX1678

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6098U
- Make and model: Snias AS350B2
- Aircraft serial: 2718
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Warn Horn
- Part number: 350A08386100
- Condition: Failed
- Location: Rotor Rpm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE ARE TWO TYPES OF WARNING HORNS.  ONE MANUFACTURER IS KLAXON, THE OTHER IS VOXBELL.  BOTH OF THE HORNS ARE FAILING DUE TO POOR WORKMANSHIP.  ITEMS CAUSING FAILURE ARE POOR SOLDERING POINTS AND RIVETS NOT FULLY SQUEEZED WHICH SHOULD MAKE CONTACT TO ACTIVATE THE HORN WHEN ROTOR RPM FALLS BELOW MINIMUM.  HAVE HAD TO ORDER FOUR HORNS IN SIXTY-DAY PERIOD.
